# SDR REXA2020030400310

- Difficulty date: February 18, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL SEAT RAIL CORRODED FROM F.S. 409+16 TO F.S. 409+112.
REMOVED AND REPLACED L/H SIDEWALL SEAT RAIL @ 409+16.0 TO 409+112 IAW BSC REO 601R-53-00-485 DATED 2018-01-29 REV D. WVAC STAMP
